Другие журналы
electronic journal Mathematics & Mathematical Modelling

Bauman Moscow State Technical University. El № FS 77-61857. ISSN 2412-5911

Issue: # 06, December 2016

Theory of functions and functional analysis

Discrete mathematics

Mathematical modelling

 
SEARCH
 
elibrary crossref neicon rusycon
Photos
 
Events
 
News



Authors
Press-releases
Library
Conferences
About Project
Rambler's Top100
Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)
  RSS
© 2003-2017 «Математика и Математическое моделирование» Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)